# SDR ASAA2017022019884

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 18,746 hours, 5,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS IAW AMM 33-51-04. OPS CHECKED GOOD.
